News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: menstrual cycle twice in one month? AND MORE THAN A WEEK


 bornsportive - Fri Jun 12, 2009 2:23 am

i am so worried about my girlfriend..she is 17 years 11 months old..and we are in physical relationship since more than 6 months..i always use condom during sex and if not than she takes contraceptive pills..but now since 2-3months she is having her menstrual cycle twice in a months..and last time it last for 9days..that not happend before wit her..
please help us out what is happening to her, she is so worrid about it,and so do i..
..
and is it possible? if she goes to doctor for her problem than doctor gonna come to know tht she is in a physical relationship??
WE REALLY NEED YOUR HELP..WAITING FOR UR REPLY SOON
 Debbie Miller, RN - Wed Jun 24, 2009 12:25 am

User avatar Hello,
Having an irregular periods at your girlfriend's age is not too unusual especially if she is taking the pill sporadically, rather than for the full month as directed. It was a little unclear if this is what you meant when you said you use condoms or she takes the pill when you do not.

If she feels she needs to see a doctor because she is worried about her health, it would be important for her to share her complete physical history but otherwise the doctor would probably not detect that she was sexually active. Most women's hymens are broken from other activity or tampon use. In the past, this was considered a sign that a woman was no longer a virgin but this is not the case.

She should be sure she is using hormonal birth control correctly. There is a risk of anemia if she bleeds too much so it is good to find out what is going on with her.Hormones affect the menstrual cycle and this can be caused by the pituitary gland. Sometimes periods can be regulated by correct use of birth control pills and the doctor may want to do this for a few months to try and correct the problem.

Don't be afraid; chances are this is not a serious concern but just related to some hormonal changes.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here